Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/52812
Title: | M-estimators with asymmetric influence functions: the G(A)(0) distribution case | Authors: | Allende, Hector Frery, Alejandro C. Galbiati, Jorge Pizarro, Luis |
Issue Date: | 2006 | Publisher: | 0094-9655 | Journal: | Journal of Statistical Computation and Simulation | URI: | http://hdl.handle.net/10553/52812 | ISSN: | 0094-9655 | DOI: | 10.1080/10629360600569154 | Source: | Journal Of Statistical Computation And Simulation[ISSN 0094-9655],v. 76 (11), p. 941-956 |
Appears in Collections: | Artículos |
WEB OF SCIENCETM
Citations
38
checked on Mar 30, 2025
Page view(s)
53
checked on Jan 25, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.